On Gronwall Summability.

Joaquin Bustoz; Donald Wright

Mathematische Zeitschrift (1972)

  • Volume: 125, page 177-183
  • ISSN: 0025-5874; 1432-1823

How to cite


Bustoz, Joaquin, and Wright, Donald. "On Gronwall Summability.." Mathematische Zeitschrift 125 (1972): 177-183. <http://eudml.org/doc/171699>.

author = {Bustoz, Joaquin, Wright, Donald},
journal = {Mathematische Zeitschrift},
pages = {177-183},
title = {On Gronwall Summability.},
url = {http://eudml.org/doc/171699},
volume = {125},
year = {1972},

AU - Bustoz, Joaquin
AU - Wright, Donald
TI - On Gronwall Summability.
JO - Mathematische Zeitschrift
PY - 1972
VL - 125
SP - 177
EP - 183
UR - http://eudml.org/doc/171699
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.